MathSciNet Relay Station
MathSciNet bibliographic data
MR1823841 37F30 (30C65 30F40)
Wang, Xiantao; Yang, Weiqi Discreteness criteria of Möbius groups of high dimensions and convergence theorems of Kleinian groups. Adv. Math. 159 (2001), no. 1, 68–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement